Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 101, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2016, 4:03 PM CDT for Montague County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2016, 4:03 PM CDT (21:03 UTC)
- Expired
- Apr 11, 2016, 4:37 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 123 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 3.7
The text
As transmitted.
598
WUUS54 KFWD 112103
SVRFWD
TXC337-112200-
/O.NEW.KFWD.SV.W.0101.160411T2103Z-160411T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONEBURG...OR
11 MILES WEST OF NOCONA...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NOCONA AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
&&
LAT...LON 3398 9763 3395 9759 3391 9759 3368 9766
3369 9797 3388 9797 3388 9794 3385 9787
3386 9783 3388 9782 3388 9780 3390 9780
3390 9778 3392 9778 3391 9776 3394 9776
3394 9773 3399 9768
TIME...MOT...LOC 2102Z 276DEG 14KT 3373 9792
HAIL...1.00IN
WIND...60MPH
$$
052 follow-up statements
397 WWUS54 KFWD 112122 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 422 PM CDT MON APR 11 2016 TXC337-112200- /O.CON.KFWD.SV.W.0101.000000T0000Z-160411T2200Z/ MONTAGUE TX- 422 PM CDT MON APR 11 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL MONTAGUE COUNTY... AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONEBURG...OR NEAR NOCONA...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS POSSIBLE. THIS SEVERE STORM WILL BE NEAR... NOCONA AROUND 440 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM WINDOWS. && LAT...LON 3369 9789 3379 9785 3380 9762 3368 9766 TIME...MOT...LOC 2122Z 276DEG 14KT 3372 9783 HAIL...1.00IN WIND...<50MPH $$ 92
874
WWUS54 KFWD 112137
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT MON APR 11 2016
TXC337-112146-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-160411T2200Z/
MONTAGUE TX-
437 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTAGUE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE A THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. A TORNADO WARNING REMAINS
IN EFFECT FOR FAR SOUTHERN MONTAGUE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3369 9789 3379 9785 3380 9762 3368 9766
TIME...MOT...LOC 2134Z 276DEG 14KT 3371 9776
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:51 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 11, 3:51 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT MON APR 11 2016 .DISCUSSION... ...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT WEEK. A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35. THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL LOW WILL SLOWLY MEANDER NORTH AND EAST. HOETH && .AVIATION... /ISSUED 114 PM CDT MON APR 11 2016/ /18Z TAFS/ CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING WITH A RETURN OF MVFR CIGS BEHIND THE FRONT. SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT FOR LARGE HAIL AND POSSIBLY STRONG WINDS. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON. THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME IMPROVEMENT AROUND MIDDAY TUESDAY. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 54 70 54 70 53 / 20 10 60 30 10 WACO 52 71 53 70 52 / 10 20 60 30 10 PARIS 54 68 49 67 50 / 30 10 60 30 10 DENTON 50 68 50 69 50 / 20 10 60 30 10 MCKINNEY 53 69 51 69 51 / 30 10 60 30 10 DALLAS 56 70 54 70 55 / 20 10 60 30 10 TERRELL 54 69 52 69 52 / 30 10 60 30 10 CORSICANA 55 69 54 69 54 / 30 10 60 30 10 TEMPLE 55 72 55 69 53 / 20 20 70 30 10 MINERAL WELLS 49 68 51 71 51 / 10 20 60 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT MON APR 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE TO CAMERON.
In the hours before
Special weather statement, Apr 11, 1:58 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 PM CDT MON APR 11 2016
TXZ093-111930-
GRAYSON TX-
158 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAYSON COUNTY UNTIL
230 PM CDT...
AT 157 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING EAST AT 50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE TEXOMA.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3396 9691 3387 9689 3385 9686 3387 9683
3387 9681 3386 9678 3383 9676 3383 9671
3386 9668 3391 9668 3392 9666 3389 9663
3389 9658 3385 9663 3384 9662 3383 9659
3382 9653 3382 9694 3395 9694
TIME...MOT...LOC 1857Z 252DEG 44KT 3393 9693
05Special weather statement, Apr 11, 3:38 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CDT MON APR 11 2016 TXZ104-105-112100- HUNT TX-COLLIN TX- 338 PM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIN AND NORTHWESTERN HUNT COUNTIES UNTIL 400 PM CDT... AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARMERSVILLE...OR 7 MILES NORTHEAST OF WYLIE...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENVILLE...PRINCETON...FARMERSVILLE...CADDO MILLS...CELESTE... AND LAKE LAVON. LAT...LON 3302 9649 3319 9653 3330 9615 3304 9609 TIME...MOT...LOC 2037Z 258DEG 19KT 3312 9643 92
Local storm report, Apr 11, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL FARMERSVILLE 33.17N 96.37W
04/11/2016 E0.75 INCH COLLIN TX FIRE DEPT/RESCUE
DIME SIZE HAIL IN FARMERSVILLE REPORTED.Local storm report, Apr 11, 3:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL PARIS 33.65N 95.53W
04/11/2016 E0.75 INCH LAMAR TX AMATEUR RADIO
DIME SIZE HAIL NORTH PARIS REPORTED BY HAM SPOTTERSLocal storm report, Apr 11, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL POWDERLY 33.80N 95.52W
04/11/2016 E0.88 INCH LAMAR TX TRAINED SPOTTER
SPOTTER REPORTS NICKEL SIZE HAIL NEAR POWDERLY.Local storm report, Apr 11, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 8 N PARIS 33.77N 95.53W
04/11/2016 E1.00 INCH LAMAR TX TRAINED SPOTTER
QUARTER SIZE HAIL 8-10 MILES N OF PARISThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:04 AM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 11, 10:48 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| Apr 11, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 55 min |
| Apr 11, 3:38 PM CDT | Special Weather Statement | FWD | Hunt | 22 min |
| Apr 11, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 20 min |
| Apr 11, 3:59 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 46 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | FWD | Montague, Wise | 27 min |
| Apr 11, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 65 min |
| Apr 11, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 62 min |
| Apr 11, 5:10 PM CDT | Tornado Warning | FWD | Hopkins | 35 min |
| Apr 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 61 min |
| Apr 11, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| Apr 11, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.